# SDR ASOA2015111714063

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 27,829 hours, 19,762 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LOWER AFT EXIT, COURTESY LIGHT HAVE 2 LIGHT BULBS BURNED.  RELAMPED GALLEY AFT EXIT SIGN IAW GMM 3-8, OPS CHECKED GOOD.
